# SDR UIEA9910

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356112
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 1871 - BTB - DURING TAXI OUT, CREW REPORTED THAT THEY FELT A BUMP AND HEARD A LOUD BANG. AIRCRAFT STOPPED AND AREA CHECKED. FOUND NR 8 WHEEL RIM BROKE, DAMAGE TO NR 11 RIM, LEFT BODY GEAR DOORS, WIRING CONDUITS AND TRUCK BEAM.  PERFORMED FAILED TIRE INSPECTION IAW MM 5-51-34 AND NO FURTHER DAMAGE FOUND.  REPLACED BODY GEAR DOOR ASSEMBLIES, CONDUIT, TRUCK AND WHEEL ASSEMBLIES/BRAKES FOR POSITIONS NR 7, 8 AND 11.  OPERATIONAL CHECKS SATISFACTORY.  (M)
